# SDR GLBA2013060400256

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,524 hours, 46,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gearbox
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT EXPERIENCED SMOKE IN THE CABIN, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE, FLAPS DID NOT EXTEND, SMOKE DISSAPATED AFTER FIVE MINUTES.   R & R FLAP GEAR BOX MOTOR ASSY IAW MM 27-50-03, PN 100-524073-1. SN OFF 6245 ON 979.  R & R RT INBD FLAP CABLE IAW MM 27-50-03, SN OFF 27-096, SN ON 27-267.  RIGGED FLAPS IAW MM 27-50-05 OPS.  CHECKED GOOD.
